# SDR IPXA2018061330626

- Difficulty date: May 31, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,970 hours, 13,816 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: 2214062509
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, NR 2 ENG INLET L/E SKIN IS CRACKED AT THE 6 O'CLOCK POSITION. STOP DRILLED CRACK AND WELD REPAIRED PER SRM 54-10-01 REPAIR 4 /DPS10.301. (MINOR)
